# SDR CKSA98309

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 86-16-05, FOUND CORROSION ON STRINGER S35L STA 2360 AFT OF PRESSURE BULKHEAD.  REMOVED CORROSION.  FOUND OUT OF LIMITS IAW B747 SRM 53-30-02.  REMOVED DAMAGED STRINGER AND END STRINGER IAW B747 SRM 53-10-03.  MATERIAL ID PN BAC1498-146.7075-T62 STRINGER REPAIR ID PN BAC1498-1317075-T62.  INSTALLED REPAIR IAW B747 SRM 53-10-03.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00035.
